# SDR WLDA2004112

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: ARB1568503
- Condition: Punctured
- Location: Lt Wing Nr1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND LT WING NR 1 SLAT L/E AREA HOLE DAMAGE AT STA XIS 186.  REPAIRED DAMAGE AREA PER EGAT EI W2004A 57B-560 REV 00 (MD-11 SRM VOL.I 57-10-00 FIG 33 SHEET 6 AND 7).  PERFORMED SLAT OPERATION CHECK, FOUND NORMAL.
